MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; NEEDLE,30GX0.5"REG,BEVEL

MEDLINE INDUSTRIES INC.; NEEDLE,30GX0.5"REG,BEVEL
Catalog Number SYR100302
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The needle is coming off the syringe when injecting lidocaine to the patient.
 
Additional Manufacturer Narrative
According to the customer, "the needle is coming off the syringe when injecting lidocaine to the patient".The customer reported that a "minute amount of lidocaine came out of the syringe".The customer stated that there was "no" serious injury and that the patient is "fine".The customer said that the sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
NEEDLE,30GX0.5"REG,BEVEL
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key18672764
Report Number1417592-2024-00061
Device Sequence Number6194128
Product Code FMI
UDI-Device Identifier10080196305636
UDI-Public10080196305636
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberSYR100302
Device Lot Number230701
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown